Volume 27, Number 4, 2013


1. Generalizations of the Lagrange mean value theorem and applications, 515 – 528

M. Mateljević, M. Svetlik, M. Albijanić, N. Savić

PDFDOI 10.2298/FIL1304515M

2. A generalized class of τ* in ideal spaces, 529–535

E. Ekici, S. Özen

PDFDOI 10.2298/FIL1304529E

3. T0 and T1 semiuniform convergence spaces, 537–546

M. Baran, S. Kula, A. Erciyes

PDFDOI 10.2298/FIL1304537B

4. A formula for the number of (n - 2)-gaps in digital n-objects, 547–557

A. Maimone, G. Nordo

PDFDOI 10.2298/FIL1304547M

5. On new inequalities for h-convex functions via Riemann-Liouville fractional integration, 559–565

M. Tunç

PDFDOI 10.2298/FIL1304559T

6. On generalized topological groups, 567–575

M. Hussain, M. ud Din Khan, C. Özel

PDFDOI 10.2298/FIL1304567H

7. On some properties of solutions of the p-harmonic equation, 577–591

SH. Chen, S. Ponnusamy, X.Wang

PDFDOI 10.2298/FIL1304577C

8. Invariance of green equilibrium measure on the domain, 593–600

S. Pouliasis

PDFDOI 10.2298/FIL1304593P

9. Limit formulas for ratios between derivatives of the gamma and digamma functions at their singularities, 601–604

F. Qui

PDFDOI 10.2298/FIL1304601Q

10. Fixed point theorems for twisted (α, β)- ψ-contractive type mappings and applications, 605–615

P. Salimi, C. Vetro, P. Vetro

PDFDOI 10.2298/FIL1304605S

11. Fixed Point Theorems in Partial Metric Spaces with an Application, 617–624

P. Salimi, H. P. Masiha, F. Sabetghadam, N. Shahzad

PDFDOI 10.2298/FIL1304617M

12. RH-regular Transformations Which Sums a Given Double Sequence, 625–627

R. F. Patterson

PDFDOI 10.2298/FIL1304625P

13. On a new class of operators and Weyl type theorems, 629–636

S. Mecheri

PDFDOI 10.2298/FIL1304629M

14. Bicrossproduct Revisited, 637–647

W. Zhao, T. Ma

PDFDOI 10.2298/FIL1304637Z

15. Closed expressions for coefficients in weighted Newton-Cotes quadratures, 649–658

M. Masjed-Jamei, G.V. Milovanović, M.A. Jafari

PDFDOI 10.2298/FIL1304649M

16. Nonnegative generalized inverses in indefinite inner product spaces, 659–670

S. Jayaraman

PDFDOI 10.2298/FIL1304659J

17. Spectrum of class apsolute -*-k-paranormal operators for 0 ≤k≤1, 671–678

C. Yang, J. Shen

PDFDOI 10.2298/FIL1304671Y

18. Some Invariants of Quarter-Symmetric Metric Connections Under the Projective Transformation, 679–691

Y. Han, H. Tal Yun, P. Zhao

PDFDOI 10.2298/FIL1304679H

19. Lipschitz-type spaces of pluriharmonic mappings, 693–702

J. Qiao, X. Wang

PDFDOI 10.2298/FIL1304693Q

20. Growth properties of modified α-potentials in the upper-half space, 703–712

L. Qiao, G. Deng

PDFDOI 10.2298/FIL1304703Q

21. Some New Results for Jacobi Matrix Polynomials, 713–719

B. Çekim, A. Altin, R. Aktaş

PDFDOI 10.2298/FIL1304713C

22. Approximation Theorems for q-Bernstein-Kantorovich Operators, 721–730

N. I. Mahmudov, P. Sabancigil

PDFDOI 10.2298/FIL1304721M